March  2018, 23(2): 749-763. doi: 10.3934/dcdsb.2018041

Long-time behavior of a class of nonlocal partial differential equations

1. 

School of Mathematics and Physics, Jiangsu University of Technology, Changzhou 213001, China

2. 

School of Mathematics and Statistics, Xidian University, Xi'an 710126, China

3. 

Department of Applied Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA

* Corresponding author

Received  October 2016 Revised  October 2017 Published  December 2017

Fund Project: Zhang was supported by NSFC Grant (11701230).

This work is devoted to investigate the well-posedness and long-time behavior of solutions for the following nonlocal nonlinear partial differential equations in a bounded domain
$\begin{align*}u_t+(-Δ)^{σ/2}u +f(u) = g.\end{align*}$
Firstly, due to the lack of an upper growth restriction of the nonlinearity $f$, we have to utilize a weak compactness approach in an Orlicz space to obtain the well-posedness of weak solutions for the equations. We then establish the existence of
$(L^2_0(Ω), L^2_0(Ω))$
-absorbing sets and
$(L^2_0(Ω), H^{σ/2}_0(Ω))$
-absorbing sets for the solution semigroup
$\{S(t)\}_{t≥q 0}$
. Finally, we prove the existence of
$(L^2_0(Ω), L^2_0(Ω))$
-global attractor and
$(L^2_0(Ω), H^{σ/2}_0(Ω))$
-global attractor by a asymptotic compactness method.
Citation: Chang Zhang, Fang Li, Jinqiao Duan. Long-time behavior of a class of nonlocal partial differential equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 749-763. doi: 10.3934/dcdsb.2018041
References:
[1]

D. Applebaum, Lévy Processes and Stochastic Calculus, Second edition. Cambridge Studies in Advanced Mathematics, 116. Cambridge University Press, Cambridge, 2009.  Google Scholar

[2]

I. Athanasopoulos and L. A. Caffarelli, Continuity of the temperature in boundary heat control problems, Adv. Math., 224 (2010), 293-315.  doi: 10.1016/j.aim.2009.11.010.  Google Scholar

[3]

A. Babin and M. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam, 1992.  Google Scholar

[4]

J. Bertoin, Lévy Processes, Cambridge Tracts in Mathematics, 121. Cambridge University Press, Cambridge, 1996.  Google Scholar

[5]

C. BrändleE. ColoradoA. de Pablo and U. Sánchez, A concave-convex elliptic problem involving the fractional Laplacian, Proc. Math. Roy. Soc. Edinb., 143 (2013), 39-71.  doi: 10.1017/S0308210511000175.  Google Scholar

[6]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Diff. Eq., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[7]

L. Caffarelli and A. Vasseur, Drift diffusion equations with fractional diffusion and the quasigeostrophic equation, Ann. Math., 171 (2010), 1903-1930.  doi: 10.4007/annals.2010.171.1903.  Google Scholar

[8]

Z. Chen and R. Song, Hardy inequality for censored stable processes, Tohoku Math. J., 55 (2003), 439-450.  doi: 10.2748/tmj/1113247482.  Google Scholar

[9]

R. Cont and P. Tankov, Financial Modelling With Jump Processes, Boca Raton, FL: Chapman Hall/CRC, 2004.  Google Scholar

[10] J. Duan, An Introduction to Stochastic Dynamics, Cambridge University Press, New York, 2015.   Google Scholar
[11]

X. Fernández-Real and X. Ros-Oton, Boundary regularity for the fractional heat equation, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM, 10 (2016), 49-64.  doi: 10.1007/s13398-015-0218-6.  Google Scholar

[12]

M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, Second revised and extended edition. De Gruyter Studies in Mathematics, 19. Walter de Gruyter & Co., Berlin, 2011.  Google Scholar

[13]

P. Geredeli and A. Khanmamedov, Long-time dynamics of the parabolic $p$-Laplacian equation, Commun. Pure Appl. Anal., 12 (2013), 735-754.   Google Scholar

[14]

A. KiselevF. Nazarov and A. Volberg, Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, Invent. Math., 167 (2007), 445-453.  doi: 10.1007/s00222-006-0020-3.  Google Scholar

[15]

M. Krasnoselskii and Y. Rutickii, Convex Functions and Orlicz Spaces, P. Noordhoff Ltd., Groningen, 1961.  Google Scholar

[16]

J. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, New York: Springer-Verlag, Vol Ⅰ, 1973.  Google Scholar

[17]

H. LuP. BatesS. Lü and M. Zhang, Dynamics of the 3-D fractional complex GinzburgLandau equation, J. Differ. Equ., 259 (2015), 5276-5301.  doi: 10.1016/j.jde.2015.06.028.  Google Scholar

[18]

H. LuP. BatesS. Lü and M. Zhang, Dynamics of the 3D fractional Ginzburg-Landau equation with multiplicative noise on an unbounded domain, Commun. Math. Sci., 14 (2016), 273-295.  doi: 10.4310/CMS.2016.v14.n1.a11.  Google Scholar

[19]

J. Mercado, E. Guido, A. Sánchez-Sesma, M. ͘ñiguez and A. González, Analysis of the Blasius Formula and the Navier-Stokes Fractional Equation, Chapter Fluid Dynamics in Physics, Engineering and Environmental Applications Part of the series Environmental Science and Engineering, (2012), 475–480. Google Scholar

[20]

R. Metzler and J. Klafter, The restaurant at the end of the random walk: Recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A: Mathematical and General, 37 (2004), 161-208.  doi: 10.1088/0305-4470/37/31/R01.  Google Scholar

[21]

E. NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. sci. math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[22]

A. de PabloF. QuirósA. Rodriguez and J. Vázquez, A fractional porous medium equation, Adv. Math., 226 (2011), 1378-1409.  doi: 10.1016/j.aim.2010.07.017.  Google Scholar

[23]

A. de PabloF. QuirósA. Rodriguez and J. Vázquez, A general fractional porous medium equation, Comm. Pure Applied Math., 65 (2012), 1242-1284.  doi: 10.1002/cpa.21408.  Google Scholar

[24]

X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: Regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.  doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[25]

J. Simon, Compact sets in the space Lp(O, T; B), Annali di Matematica Pura ed Applicata, 146 (1987), 65-96.   Google Scholar

[26]

R. Song and Z. Vondraček, Potential theory of subordinate killed Brownian motion in a domain, Probab. Theory Relat. Fields, 125 (2003), 578-592.  doi: 10.1007/s00440-002-0251-1.  Google Scholar

[27]

P. Stinga and J. Torrea, Extension problem and Harnack's inequality for some fractional operators, Commun. Partial Differ. Equ., 35 (2010), 2092-2122.  doi: 10.1080/03605301003735680.  Google Scholar

[28]

J. Vázquez, Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators, Discrete Contin. Dyn. Syst. Ser. S, 7 (2014), 857-885.  doi: 10.3934/dcdss.2014.7.857.  Google Scholar

[29]

M. YangC. Sun and C. Zhong, Global attractors for p-Laplacian equation, J. Math. Anal. Appl., 327 (2007), 1130-1142.  doi: 10.1016/j.jmaa.2006.04.085.  Google Scholar

[30]

X. Zhang, Stochastic lagrangian particle approach to fractal Navier-Stokes equations, Commun. Math. Phys., 311 (2012), 133-155.  doi: 10.1007/s00220-012-1414-2.  Google Scholar

[31]

C. ZhangJ. Zhang and C. Zhong, Existence of weak solutions for fractional porous medium equations with nonlinear term, Appl. Math. Lett., 61 (2016), 95-101.  doi: 10.1016/j.aml.2016.05.001.  Google Scholar

[32]

C. ZhongM. Yang and C. Sun, The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, J. Differ. Equ., 223 (2006), 367-399.  doi: 10.1016/j.jde.2005.06.008.  Google Scholar

show all references

References:
[1]

D. Applebaum, Lévy Processes and Stochastic Calculus, Second edition. Cambridge Studies in Advanced Mathematics, 116. Cambridge University Press, Cambridge, 2009.  Google Scholar

[2]

I. Athanasopoulos and L. A. Caffarelli, Continuity of the temperature in boundary heat control problems, Adv. Math., 224 (2010), 293-315.  doi: 10.1016/j.aim.2009.11.010.  Google Scholar

[3]

A. Babin and M. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam, 1992.  Google Scholar

[4]

J. Bertoin, Lévy Processes, Cambridge Tracts in Mathematics, 121. Cambridge University Press, Cambridge, 1996.  Google Scholar

[5]

C. BrändleE. ColoradoA. de Pablo and U. Sánchez, A concave-convex elliptic problem involving the fractional Laplacian, Proc. Math. Roy. Soc. Edinb., 143 (2013), 39-71.  doi: 10.1017/S0308210511000175.  Google Scholar

[6]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Diff. Eq., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[7]

L. Caffarelli and A. Vasseur, Drift diffusion equations with fractional diffusion and the quasigeostrophic equation, Ann. Math., 171 (2010), 1903-1930.  doi: 10.4007/annals.2010.171.1903.  Google Scholar

[8]

Z. Chen and R. Song, Hardy inequality for censored stable processes, Tohoku Math. J., 55 (2003), 439-450.  doi: 10.2748/tmj/1113247482.  Google Scholar

[9]

R. Cont and P. Tankov, Financial Modelling With Jump Processes, Boca Raton, FL: Chapman Hall/CRC, 2004.  Google Scholar

[10] J. Duan, An Introduction to Stochastic Dynamics, Cambridge University Press, New York, 2015.   Google Scholar
[11]

X. Fernández-Real and X. Ros-Oton, Boundary regularity for the fractional heat equation, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM, 10 (2016), 49-64.  doi: 10.1007/s13398-015-0218-6.  Google Scholar

[12]

M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, Second revised and extended edition. De Gruyter Studies in Mathematics, 19. Walter de Gruyter & Co., Berlin, 2011.  Google Scholar

[13]

P. Geredeli and A. Khanmamedov, Long-time dynamics of the parabolic $p$-Laplacian equation, Commun. Pure Appl. Anal., 12 (2013), 735-754.   Google Scholar

[14]

A. KiselevF. Nazarov and A. Volberg, Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, Invent. Math., 167 (2007), 445-453.  doi: 10.1007/s00222-006-0020-3.  Google Scholar

[15]

M. Krasnoselskii and Y. Rutickii, Convex Functions and Orlicz Spaces, P. Noordhoff Ltd., Groningen, 1961.  Google Scholar

[16]

J. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, New York: Springer-Verlag, Vol Ⅰ, 1973.  Google Scholar

[17]

H. LuP. BatesS. Lü and M. Zhang, Dynamics of the 3-D fractional complex GinzburgLandau equation, J. Differ. Equ., 259 (2015), 5276-5301.  doi: 10.1016/j.jde.2015.06.028.  Google Scholar

[18]

H. LuP. BatesS. Lü and M. Zhang, Dynamics of the 3D fractional Ginzburg-Landau equation with multiplicative noise on an unbounded domain, Commun. Math. Sci., 14 (2016), 273-295.  doi: 10.4310/CMS.2016.v14.n1.a11.  Google Scholar

[19]

J. Mercado, E. Guido, A. Sánchez-Sesma, M. ͘ñiguez and A. González, Analysis of the Blasius Formula and the Navier-Stokes Fractional Equation, Chapter Fluid Dynamics in Physics, Engineering and Environmental Applications Part of the series Environmental Science and Engineering, (2012), 475–480. Google Scholar

[20]

R. Metzler and J. Klafter, The restaurant at the end of the random walk: Recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A: Mathematical and General, 37 (2004), 161-208.  doi: 10.1088/0305-4470/37/31/R01.  Google Scholar

[21]

E. NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. sci. math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[22]

A. de PabloF. QuirósA. Rodriguez and J. Vázquez, A fractional porous medium equation, Adv. Math., 226 (2011), 1378-1409.  doi: 10.1016/j.aim.2010.07.017.  Google Scholar

[23]

A. de PabloF. QuirósA. Rodriguez and J. Vázquez, A general fractional porous medium equation, Comm. Pure Applied Math., 65 (2012), 1242-1284.  doi: 10.1002/cpa.21408.  Google Scholar

[24]

X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: Regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.  doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[25]

J. Simon, Compact sets in the space Lp(O, T; B), Annali di Matematica Pura ed Applicata, 146 (1987), 65-96.   Google Scholar

[26]

R. Song and Z. Vondraček, Potential theory of subordinate killed Brownian motion in a domain, Probab. Theory Relat. Fields, 125 (2003), 578-592.  doi: 10.1007/s00440-002-0251-1.  Google Scholar

[27]

P. Stinga and J. Torrea, Extension problem and Harnack's inequality for some fractional operators, Commun. Partial Differ. Equ., 35 (2010), 2092-2122.  doi: 10.1080/03605301003735680.  Google Scholar

[28]

J. Vázquez, Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators, Discrete Contin. Dyn. Syst. Ser. S, 7 (2014), 857-885.  doi: 10.3934/dcdss.2014.7.857.  Google Scholar

[29]

M. YangC. Sun and C. Zhong, Global attractors for p-Laplacian equation, J. Math. Anal. Appl., 327 (2007), 1130-1142.  doi: 10.1016/j.jmaa.2006.04.085.  Google Scholar

[30]

X. Zhang, Stochastic lagrangian particle approach to fractal Navier-Stokes equations, Commun. Math. Phys., 311 (2012), 133-155.  doi: 10.1007/s00220-012-1414-2.  Google Scholar

[31]

C. ZhangJ. Zhang and C. Zhong, Existence of weak solutions for fractional porous medium equations with nonlinear term, Appl. Math. Lett., 61 (2016), 95-101.  doi: 10.1016/j.aml.2016.05.001.  Google Scholar

[32]

C. ZhongM. Yang and C. Sun, The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, J. Differ. Equ., 223 (2006), 367-399.  doi: 10.1016/j.jde.2005.06.008.  Google Scholar

[1]

Jean-Claude Saut, Yuexun Wang. Long time behavior of the fractional Korteweg-de Vries equation with cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1133-1155. doi: 10.3934/dcds.2020312

[2]

Rong Wang, Yihong Du. Long-time dynamics of a diffusive epidemic model with free boundaries. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020360

[3]

Guojie Zheng, Dihong Xu, Taige Wang. A unique continuation property for a class of parabolic differential inequalities in a bounded domain. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020280

[4]

Linglong Du, Min Yang. Pointwise long time behavior for the mixed damped nonlinear wave equation in $ \mathbb{R}^n_+ $. Networks & Heterogeneous Media, 2020  doi: 10.3934/nhm.2020033

[5]

Yukihiko Nakata. Existence of a period two solution of a delay differential equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1103-1110. doi: 10.3934/dcdss.2020392

[6]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020403

[7]

Nguyen Anh Tuan, Donal O'Regan, Dumitru Baleanu, Nguyen H. Tuan. On time fractional pseudo-parabolic equations with nonlocal integral conditions. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020109

[8]

Fuensanta Andrés, Julio Muñoz, Jesús Rosado. Optimal design problems governed by the nonlocal $ p $-Laplacian equation. Mathematical Control & Related Fields, 2021, 11 (1) : 119-141. doi: 10.3934/mcrf.2020030

[9]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1749-1762. doi: 10.3934/dcdsb.2020318

[10]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[11]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[12]

José Luiz Boldrini, Jonathan Bravo-Olivares, Eduardo Notte-Cuello, Marko A. Rojas-Medar. Asymptotic behavior of weak and strong solutions of the magnetohydrodynamic equations. Electronic Research Archive, 2021, 29 (1) : 1783-1801. doi: 10.3934/era.2020091

[13]

Shuxing Chen, Jianzhong Min, Yongqian Zhang. Weak shock solution in supersonic flow past a wedge. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 115-132. doi: 10.3934/dcds.2009.23.115

[14]

Yueyang Zheng, Jingtao Shi. A stackelberg game of backward stochastic differential equations with partial information. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020047

[15]

Julian Tugaut. Captivity of the solution to the granular media equation. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2021002

[16]

Lingwei Ma, Zhenqiu Zhang. Monotonicity for fractional Laplacian systems in unbounded Lipschitz domains. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 537-552. doi: 10.3934/dcds.2020268

[17]

Emre Esentürk, Juan Velazquez. Large time behavior of exchange-driven growth. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 747-775. doi: 10.3934/dcds.2020299

[18]

Guido Cavallaro, Roberto Garra, Carlo Marchioro. Long time localization of modified surface quasi-geostrophic equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020336

[19]

Biyue Chen, Chunxiang Zhao, Chengkui Zhong. The global attractor for the wave equation with nonlocal strong damping. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021015

[20]

Larissa Fardigola, Kateryna Khalina. Controllability problems for the heat equation on a half-axis with a bounded control in the Neumann boundary condition. Mathematical Control & Related Fields, 2021, 11 (1) : 211-236. doi: 10.3934/mcrf.2020034

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (195)
  • HTML views (396)
  • Cited by (0)

Other articles
by authors

[Back to Top]